| Catalog Number |
HPWAS-35-260 |
| Health Effect - Clinical Code |
Calcium Deposits/Calcification (1758)
| Date of Event |
01/24/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product code: dqx.This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
The complainant reported that the roadrunner uniglide hydrophilic wire guide became very sticky the moment it made patient contact, so it was difficult to pass the wire through the catheter.The right common femoral was accessed to treat the left sfa (superficial femoral artery), and the patient's anatomy was noted to be calcified.A new wire was used to complete the procedure for the sfa stent.It was further noted that the coating on the wire was ¿flaky¿ and had a rough texture in several places.The product problem did not result in any reported serious injuries to the patient.